A 20-year-old male asked:
What can i take over-counter medicines for alcohol withdrawl? i have night sweats, headache, low apetite, and nausea?
1 doctor answer • 2 doctors weighed in
Neurology 52 years experience
See a doctor NOW: I gather you just stopped alcohol suddenly. Forget the drugstore, as you could have a withdrawal seizure, tremors, and even full-blown d.T's. Get to a hospital er right now. You are at great risk. Do not delay, get treatment.
5.4k viewsReviewed >2 years ago
Last updated Aug 8, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.